American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[2] Mihnea Colţoiu and Cezar Joiţa. The disk property of coverings of 1-convex surfaces. Proc. Amer. Math. Soc. 140 (2012) 575-580. MR 2846325.
Abstract, references, and article information   
View Article: PDF

[3] S. Ivashkovich. On convex to pseudoconvex mappings. Proc. Amer. Math. Soc. 138 (2010) 899-906. MR 2566556.
Abstract, references, and article information   
View Article: PDF

[4] Christine Laurent-Thiébaut and Mei-Chi Shaw. Boundary Hölder and $L^p$ estimates for local solutions of the tangential Cauchy-Riemann equation. Trans. Amer. Math. Soc. 357 (2005) 151-177. MR 2098090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joachim Michel and Mei-Chi Shaw. The $\overline{\partial}$ problem on domains with piecewise smooth boundaries with applications . Trans. Amer. Math. Soc. 351 (1999) 4365-4380. MR 1675218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paulo D. Cordaro and A. Alexandrou Himonas. Global analytic regularity for sums of squares of vector fields. Trans. Amer. Math. Soc. 350 (1998) 4993-5001. MR 1433115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Julian F. Fleron. Sharp Hölder estimates for $\bar{\partial}$ on ellipsoids and their complements via order of contact . Proc. Amer. Math. Soc. 124 (1996) 3193-3202. MR 1363459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David S. Tartakoff. Global (and local) analyticity for second order operators constructed from rigid vector fields on products of tori. Trans. Amer. Math. Soc. 348 (1996) 2577-2583. MR 1344213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Guido Lupacciolu. Topological properties of $q$-convex sets . Trans. Amer. Math. Soc. 337 (1993) 427-435. MR 1091708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lop-Hing Ho. An inequality with applications to the subellipticity of the $\overline\partial$-Neumann problem . Proc. Amer. Math. Soc. 111 (1991) 135-138. MR 1031664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mihnea Colţoiu. A remark on a theorem of Vo Van Tan . Trans. Amer. Math. Soc. 307 (1988) 857-859. MR 940232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nguyẽn Văn Khuê and Lê Văn Thành. On the invariance of $q$-convexity and hyperconvexity under finite holomorphic surjections . Trans. Amer. Math. Soc. 302 (1987) 47-54. MR 887495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. M. Patton and H. Rossi. Unitary structures on cohomology . Trans. Amer. Math. Soc. 290 (1985) 235-258. MR 787963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wilfried Schmid and Joseph A. Wolf. A vanishing theorem for open orbits on complex flag manifolds . Proc. Amer. Math. Soc. 92 (1984) 461-464. MR 759674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vo Van Tan. On the embedding problem for $1$-convex spaces . Trans. Amer. Math. Soc. 256 (1979) 185-197. MR 546914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David S. Tartakoff. Local Gevrey and quasi-analytic hypoellipticity for $\square_b$. Bull. Amer. Math. Soc. 82 (1976) 740-742. MR 0410810.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1